# SDR SWAA2023080474809

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION ANGLE RBL 22' STA.767 TO STA.787. HAS AREAS OF CORROSION AROUND FASTENER HOLES.<[01] REMOVED CORROSION AFT CARGO TRANSITION ANGLE RBL 22 STA 767F TO STA. 787 ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.006?; MAX ALLOWED IS 0.005?; REMAINING THICKNESS IS 0.044?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SHIELD PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01;[03] REMOVED OUT OF LIMITED SHIELD PLATED PER SRM 51-40-02. INSTALLED NEW SHIELD PLATED PER SRM 51-40-02;[04] VERIFIED INSTALLED NEW SHIELD PLATED PER SRM 51-40-02.
